# SDR YENA2024052400781

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 631 hours, 112 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS.' FUEL ACT XFR FAULT EICAS ONLY THEN WENT AWAY AFTER ENGINE AND JUST BEFORE LANDING; NO FAULTS NOTED. REF AMM 28-42-00. OKAY TO CONTINUE.'
